# SDR AALA20150105001

- Difficulty date: January 4, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- Aircraft time: 67,371 hours, 35,239 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Condition: Faulted
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH WITH LG SELECTED DOWN LT OTBD ANTI-SKID LIGHT ILLUMINATED.  AFTER GO AROUND LIGHT ILLUMINATED AGAIN.  QRH PROCEDURE FOLLOWED. FLAPS 40 LANDING.  PERFORMED ANTI-SKID SYS TROUBLESHOOTING IAW AMM 32-43-00.  SYS FAILED FOR ANTI-SKID CONTROL BOX.  R & R ANTI-SKID CONTROL BOX IAW AMM 32-43-04.  PERFORMED OPERATIONAL CHECK OF DUAL SERVO VLVS IAW AMM 32-43-03.  SYS CHECKED NORMAL.
